# SDR QXEA2017032000133

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 17,913 hours, 19,081 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: C16177AD
- Part serial: 002062
- Condition: Failed
- Part time: 6,992 hours, 7,450 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PUSHER SYSTEM FAIL CAUTION ILLUMINATED DURING CRUISE FLIGHT. RETURNED TO FIELD. LANDING UNEVENTFUL. INTERROGATED CDS AND FOUND LEFT VANE HEATER MESSAGE. REMOVED AND REPLACED LT AOA TRANSDUCER. IAW AMM TASK 27-33-26-000-801/400-801. COMPLIED WITH MCN  627255-01 ISSUE NO. 01. FUNCTIONAL TEST GOOD. REF AMM TASK 27-33-26-720-801. LEFT VANE HEATER FAULT DID NOT RETURN IN CDS. RETURNED TO SERVICE.
